# SDR 06FDEA0233

- Difficulty date: January 16, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 29,989 hours, 17,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED, NOSE LANDING GEAR WHEEL WELL TOP-AFT ANGLE, BS 351.2, LBL 4 TO RBL 4, WL 181 (CRACKED AFT UPPER CHORD) FX SNRM N00174.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED NEW CHORD ALL IAW BAC DWG 65-18417 AND FX B727 SRM'S 51-30-2, 51-10-2.
